# SDR 08FDEA00186

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 14,251 hours, 7,910 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: A9550042672695
- Part serial: 0773
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT KLAX WHEN SELECTING "LIGHTS ON" FOR TAKEOFF, RECEIVED "ELECTRICAL SHOCK" FROM OVERHEAD LIGHT PANEL.  REMOVED AND REPLACED OVERHEAD LIGHT PANEL 426 VU, OP'S CHECKED ALL LIGHT SWITCHES 33-40-00-0.  COMPLIED WITH EA 6-3000-118153 FOR PANEL INSTALLATION.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG A9550042672695.
